Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


About Fuzeon side effects
May 17, 2006

Is it common to have anxiety attacks with fuzeon? I've only been taking it for 6 days(along with TMC-114, Truvada, Emtriva, and Viread) and on the 6th. day I had an anxiety attack to beat all attacks; it was bad, and very high elevated!!! I WAS TERRIFIED!!! I went to my clinic and after some research, they gave me "Aterax" pills and it worked; but I haven't taken my fuzeon since~~~~I'm scared to death!!!

Response from Ms. Salisbury

Hi, It is scary to have an anxiety attack. Fuzeon has, according to the studies, a 3% incidence of anxiety. This percent was lower than patients on just other HIV medications. Of concern would be symptoms like fever, chills, rigors (shakes), nausea, vomiting, rash, low blood pressure and elevated liver enzymes (only way to determine is with a blood test). These symptoms are concerning and may indicate an allergic reaction.

It is difficult to determine if this might reoccur. I think it is very important to call your practitioner and discuss this. Many times anxiety can be caused by something new or a change we experience. The Atarax is a good way to reduce sudden anxiety and there are other medications that can be prescribed to prevent anxiety such as SSRIs. These improve mood by increasing serotonin (our feel good brain hormone). You might want to ask your provider about these. Take care. Carol



Previous
questions about Fuzeon
Next
no period

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement